Pacific Journal of Mathematics

Trace ideal criteria for Toeplitz and Hankel operators on the weighted Bergman spaces with exponential type weights.

Peng Lin and Richard Rochberg

Article information

Source
Pacific J. Math., Volume 173, Number 1 (1996), 127-146.

Dates
First available in Project Euclid: 6 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102365846

Mathematical Reviews number (MathSciNet)
MR1387794

Zentralblatt MATH identifier
0853.47015

Subjects
Primary: 47B35: Toeplitz operators, Hankel operators, Wiener-Hopf operators [See also 45P05, 47G10 for other integral operators; see also 32A25, 32M15]
Secondary: 47B10: Operators belonging to operator ideals (nuclear, p-summing, in the Schatten-von Neumann classes, etc.) [See also 47L20]

Citation

Lin, Peng; Rochberg, Richard. Trace ideal criteria for Toeplitz and Hankel operators on the weighted Bergman spaces with exponential type weights. Pacific J. Math. 173 (1996), no. 1, 127--146. https://projecteuclid.org/euclid.pjm/1102365846


Export citation

References

  • [AFP] J. Arazy, S. Fisher andJ. Peetre, Hankel operators on weightedBergman spaces, Amer. J. Math., 110 (1988),989-1054.
  • [GK] I.C.Gohberg andM.G. Krein, Introduction to theTheoryofLinear Non-selfadjoint Operators,Nauka, Moscow, 1965; translation in Trans. Math. Monographs, Vol.
  • [18] America Math. Society, Providence, RI, 1969.
  • [JPR] S.Janson, J.Peetre andR. Rochberg, Hankelforms andtheFockspace, Rev. Mat. Iberoamericana, 3 (1987), 61-138.
  • [LR] Peng Lin and R.Rochberg, Hankel operatorsontheweightedBergman spaceswith exponential type weights,Integral Equations and Operator Theory, 21 (1995), 460- 483.
  • [Lul] D. Luecking, Trace ideal criteria for Toeplitz operators, J. Punct. Anal., 73 (1987), 345-368.
  • [Lu2] D. Luecking, Characterizations of certain classes of Hankel operators on the Bergman spaces of the unit disk, J. Funct. Anal., 110 (1992), 247-271.
  • [O] V.L. Oleinik, Embedding theorems for weighted classes of harmonic and analytic functions, J. Soviet Math., 9 (1978) 228-243.
  • [P] O.G. Parfenov, On properties of imbedding operators of certain classes of analytic functions, St. Petersburg Math., 3 (1992), 425-446.
  • [S] B. Simon, Trace ideals and their applications,London Math. Soc. Lecture Notes, Vol. 35, Cambridge Univ. Press, London, 1979.
  • [Z] Kehe Zhu, Operator Theory in Function Spaces,Marcel Dekker, New York, 1990.